# SDR USAA070564

- Difficulty date: July 19, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 50,715 hours, 50,715 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 380 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 380, STR 26L, FRAME ATTACH ANGLE HAS CRACK.  INSTALLED FABRICATED REPAIR PART PER SRM 51-10-02, DEFECT SIZE:  1 INCH.
